# SDR DXTA2024122001562

- Difficulty date: December 16, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N515QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0053
- Aircraft time: 8,016 hours, 5,342 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 9914B361
- Part serial: 1399
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL WITH HIGH POWER SETTINGS. IT IS THE STRONGEST DURING CLIMB AND DECENT. APU IS NOT RUNNING. NO SMELL ON GROUND. COMPLIED WITH TASK CARD TC-68A-21-181006M ENVIRONMENTAL CONTROL SYSTEM BLEED DUCT BURN PROCEDURE WITH NO SMELL OR ANY ODOR IN THE COCKPIT OR CABIN. REPLACED HEPA FILTER PIN: 9914836-1 SIN: 1221 AND INSTALLED NEW HEPA FILTER PIN: 9914836-1 SIN: 1399 IN REF. TO AMM 21-70-10.
